# SDR ASAA12511491

- Difficulty date: April 17, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,735 hours, 4,118 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 3682
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 58,963 hours, 30,056 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED SYS.  ACFT GROUNDED IAW TSR 814458.  R & R NR 2 ENG PCV IAW AMM 36-12-02.  OPS CHECK NORMAL IAW AMM 36-12-02, STEP G.
